MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX27538UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use one resolute onyx rx coronary des to treat a lesion.It was reported that the device failed to cross the lesion and was removed, on removal stent deformation was observed.The procedure was completed using a resolute onyx 2.75 x 38mm.No patient injury was reported.
 
Additional Manufacturer Narrative
Product analysis summary: the 1st distal stent wrap returned positioned over the distal markerband due to stretching distal stent wraps.Deformation was evident to the 7th to 10th distal stent wraps with struts raised and stretched.No deformation was evident to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
No damage was noted to the device packaging.The device was inspected before use with no issues noted.The lesion was pre-dilated.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9580217
Report Number9612164-2020-00194
Device Sequence Number374221
Product Code NIQ
UDI-Device Identifier00643169556959
UDI-Public00643169556959
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model NumberRONYX27538UX
Device Catalogue NumberRONYX27538UX
Device Lot Number0009950355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2020
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer01/22/2020
03/25/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date02/13/2020
03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR